Economics at your fingertips  

Elementary multivariate rearrangements and stochastic dominance on a Fréchet class

Koen Decancq ()

Journal of Economic Theory, 2012, vol. 147, issue 4, 1450-1459

Abstract: A Fréchet class collects all multivariate joint distribution functions that have the same marginals. Members of a Fréchet class only differ with respect to the interdependence between their marginals. In this paper, I study orders of interdependence on a Fréchet class using two multivariate generalizations of the bivariate rearrangement proposed by Epstein and Tanny (1980) [4] and Tchen (1980) [16]. I show how these multivariate rearrangements are underlying multivariate first order stochastic dominance in terms of the joint distribution function and the survival function. A combination of both rearrangements is shown to be equivalent to the concordance order proposed by Joe (1990) [9].

Keywords: Concordance order; Fréchet class; Multivariate rearrangements; Multivariate stochastic dominance; Orthant dependence order; Supermodular order (search for similar items in EconPapers)
JEL-codes: C14 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-16
Handle: RePEc:eee:jetheo:v:147:y:2012:i:4:p:1450-1459